# SDR FDEA200907272772

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1310 TO 1410 LT SIDE TRANSITION PANEL CORRODED.  CORROSION ON TRANSITION PANEL FOUND EXCEEDED SRM REPAIRABLE LIMITS.  PANEL REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.
